Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 140, Number 3, 1 April 2018

Majorizing Sequences for Nonlinear Fredholm–Hammerstein Integral Equations
pp. 270-297(28)
Authors: Ezquerro, José A.; Hernández‐Verón, Miguel A.

Favourites:
ADD

Asymptotic Approximations to the Nodes and Weights of Gauss–Hermite and Gauss–Laguerre Quadratures
pp. 298-332(35)
Authors: Gil, Amparo; Segura, Javier; Temme, Nico M.

Favourites:
ADD

CMV Biorthogonal Laurent Polynomials: Perturbations and Christoffel Formulas
pp. 333-400(68)
Authors: Ariznabarreta, Gerardo; Mañas, Manuel; Toledano, Alfredo

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more